On homomorphism of fuzzy multigroups
DOI:
https://doi.org/10.23755/rm.v39i0.553Keywords:
Fuzzy multigroup, homomorphism of fuzzy multigroups.Abstract
In this paper, the homomorphism of fuzzy multigroups is briefly delineated following [2] and their corresponding isomorphism theorems are considered.
References
P.A. Ejegwa. On fuzzy multigroups and fuzzy submultigroups. Journal of Fuzzy Mathematics, 26(3):641—-654, 2018a.
P.A. Ejegwa. On abelian fuzzy multigroups. Journal of Fuzzy Mathematics, 26 (3):655—-668, 2018b.
P.A. Ejegwa. Homomorphism of fuzzy multigroups. Applications and Applied Mathematics, 13(1):114—-129, 2018c.
P.A. Ejegwa. On normal fuzzy submultigroups of a fuzzy multigroup. Theory and Applications of Mathematics and Computer Science, 8(1):64—-92, 2018d.
P.A. Ejegwa. Direct product of fuzzy multigroups. Journal of New Theory, 28: 62—-73, 2019.
P.A. Ejegwa. On alpha-cuts homomorphism of fuzzy multigroups. Annals of Fuzzy Mathematics and Informatics, 19(1):73—-87, 2020.
A.M. Ibrahim and J.A. Awolola. Fuzzification of some results on multigroups. Journal of the Nigerian Association of Mathematical Physics, 32:119–124, 2015.
S. Miyamoto. Fuzzy multisets and their generalizations, in: C.s. calude, et al. (eds.). Multiset Processing, Lecture Notes in Computer Science, Springer, Berlin, 2235:225—-235, 2001.
T.K. Shinoj, B. Anagha, and J.J. Sunil. On some algebraic structures of fuzzy multisets. Annals of Fuzzy Mathematics and Informatics, 9:77–90, 2015.
R.R. Yager. On the theory of bags. International Journal of General Systems, 13: 23–37, 1986.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.